# SDR USAASB96145

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND EMERGENCY AISLE LOW LEVEL LIGHTING INOP AT ROWS 7, 9, 11, 12, AND 13 LEFT SIDE.  MAINTENANCE REPLACED BATTERY PACK AT ROW 12.  OPS CHECK GOOD.  (M)
